Pramana

, Volume 28, Issue 1, pp 9–14

Superconformal transformations of theN = 2,D = 4, SSYM

Authors

  • Mayank R Mehta
    • Department of PhysicsIndian Institute of Science
Particle Physics

DOI: 10.1007/BF02846802

Cite this article as:
Mehta, M.R. Pramana - J Phys (1987) 28: 9. doi:10.1007/BF02846802

Abstract

We obtain the superconformal transformation laws for theN=2,D=4 SSYM. The transformations involve Yang-Mills fields and the corresponding field strength tensor is not constrained to be self antidual. We explicitly demonstrate the closure of the superconformal algebra.

Keywords

Extended supersymmetry superconformal symmetry

PACS No.

11.30

Copyright information

© Indian Academy of Sciences 1987